# SDR SWAA2020072101188

- Difficulty date: July 2, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 21,022 hours, 9,252 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON EXTERIOR FUSELAGE SKIN AT STA 360+16.5; 4' ABOVE STR 23L.   EXTERIOR FUSELAGE SKIN DENT AT BS 360+16.5; 4' ABOVE STR 23L MEASURED 5.5' X 3.9' X .010 W/Y=390. FOUND TO BE OUT OF LIMITS DUE TO DAMAGE WITHIN DENT PER SRM 53-00-01-1A-1. REMOVED DAMAGED SECTION AND REPAIRED PER ER 20-02840 REV IR AND EA 20-153-01053 REV IR
